| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, lens did not deploy properly.The injector went past the lens and did not push lens forward.Additional information was requested.